MAUDE Adverse Event Report: CARDINAL HEALTH MALAYSIA 211 SDN.BHD ESTEEM STRETCHY NITRILE II LIGHT BLUE S; PATIENT EXAMINATION GLOVE

CARDINAL HEALTH MALAYSIA 211 SDN.BHD ESTEEM STRETCHY NITRILE II LIGHT BLUE S; PATIENT EXAMINATION GLOVE
Model Number 8811NB
Health Effect - Clinical Code Reaction (2414)
Date of Event 04/14/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Historical trending for the past 12 months: this is the 1st complaint for this glove type and failure mode.The device history record was reviewed and no abnormality noted.All manufacturing process control and operating parameters were within the validated specification and no abnormality was found.No change was made to the raw materials and suppliers, compounding formulation, or manufacturing process during the production of this lot.Pre-shipment testing and quality inspection of this lot passed all testing and inspection requirements prior to final shipment release.Inspection and testing of gloves from this lot at the time of release prior to shipment met all requirements as specified for this product.A root cause could not be identified without the issue samples.It is to be noted that sensitivity of individuals to nitrile gloves may be a factor in developing allergic reaction or skin irritation from wearing such gloves.Manufacturing process was reviewed by the glove manufacturer to ensure it is running with the validated parameters and within normal process capability.  the glove manufacturer will continue to ensure that the manufacturing process is stable as well as capable, good manufacturing practices are adhered to and continuous improvement strategies are implemented in order to ensure gloves are consistently produced according to the required specification prior to packing and release for shipment.
 
Event or Problem Description
Based on information received from the customer, an employee possibly had an allergic reaction to our nitrile gloves.The employee was seen by the doctor.  no further information could be obtained from the customer.
 
Additional Manufacturer Narrative
The returned glove complaint samples were received for evaluation and tested, but did not exhibit any visible abnormality.Further testing of the glove samples showed the glove ph was close to the neutral range and the extractable chemical residue test results showed ¿not detected¿ or the concentration is below the detectable limit for the identified chemicals on the gloves that could potentially cause allergic reaction to users. based on the results for the samples received we are unable to determine the root cause at this time.  no corrective action will be taken based on the investigation results, but we will continue to monitor for trends.

Brand Name
ESTEEM STRETCHY NITRILE II LIGHT BLUE S
Common Device Name
PATIENT EXAMINATION GLOVE
Manufacturer (Section D)
CARDINAL HEALTH MALAYSIA 211 SDN.BHD
zone phase iv, mk 12 lintang ,
bayan lepas 11900
MY  11900
MDR Report Key6567606
Report Number1423537-2017-00094
Device Sequence Number10994436
Product Code FMC
UDI-Device Identifier10885380134838
UDI-Public10885380134838
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 06/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number8811NB
Device Catalogue Number8811NB
Device Lot Number2M14E013
Was Device Available for Evaluation? No
Distributor Facility Aware Date04/14/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 04/14/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/15/2017
Supplement Report FDA Received Date06/14/2017
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;